Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("INTERPOLATION HERMITE BIRKHOFF")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 52

  • Page / 3

Export

Selection :

  • and

SINGULAERE HERMITE-BIRKHOFF-FUNKTIONALE. = FONCTIONNELLE D'HERMITE BIRKHOFF SINGULIERESTIEGLITZ M.1975; MATH. Z.; DTSCH.; DA. 1975; VOL. 145; NO 3; PP. 293-300; BIBL. 13 REF.Article

DUALE HERMITE-BIRKHOFF-PROBLEME. = PROBLEME D'HERMITE-BIRKHOFFDUALJETTER K.1976; J. APPROXIM. THEORY; U.S.A.; DA. 1976; VOL. 17; NO 2; PP. 119-134; BIBL. 12 REF.Article

REGULAERE HERMITE-BIRKHOFF-FUNKTIONALE. = FONCTIONNELLES DE HERMITE-BIRKHOFF REGULIERESSTIEGLITZ M.1975; Z. ANGEW. MATH. MECH.; DTSCH.; DA. 1975; VOL. 55; NO 9; PP. 530-532; BIBL. 5 REF.Article

BIRKHOFF INTERPOLATION AND THE PROBLEM OF FREE MATRICESLORENTZ GG.1972; J. APPROXIM. THEORY; U.S.A.; DA. 1972; VOL. 6; NO 3; PP. 283-290; BIBL. 6 REF.Serial Issue

ZUR BIRKHOFF-INTERPOLATION GANZER FUNKTIONEN. = INTERPOLATION DE BIRKHOFF DE FONCTIONS ENTIERESLINDEN H; PITTNAUER F; WYRWICH H et al.1978; ACTA MATH. ACAD. SCI. HUNGAR.; HONGR.; DA. 1978; VOL. 31; NO 3-4; PP. 259-268; BIBL. 33 REF.Article

REMARKS ON THE RANK OF HERMITE-BIRKHOFF INTERPOLATION.CHALMERS BL; JOHNSON DJ; METCALF FT et al.1974; S.I.A.M. J. NUMER. ANAL.; U.S.A.; DA. 1974; VOL. 11; NO 2; PP. 254-259; BIBL. 4 REF.Article

SUFFICIENT CONDITIONS FOR PEANO'S KERNEL TO BE OF ONE SIGN.FERGUSON D.1973; S.I.A.M. J. NUMER. ANAL.; U.S.A.; DA. 1973; VOL. 10; NO 6; PP. 1047-1054; BIBL. 8 REF.Article

SYMMETRISCHE BIRHOFF-INTERPOLATION. = INTERPOLATION SYMETRIQUE DE BIRKHOFFWINDAUER H.1975; ACTA MATH. ACAD. SCI. HUNGAR.; HONGR.; DA. 1975; VOL. 26; NO 1-2; PP. 29-39; BIBL. 20 REF.Article

CONTINUITY OF THE BIRKHOFF INTERPOLATIONDYN N; LORENTZ GG; RIEMENSCHNEIDER SD et al.1982; SIAM J. NUMER. ANAL.; ISSN 0036-1429; USA; DA. 1982; VOL. 19; NO 3; PP. 507-509; BIBL. 7 REF.Article

AN ALGORITHMIC APPROACH TO HERMITE-BIRKHOFF-INTERPOLATIONMUEHLBACH G.1981; NUMER. MATH.; ISSN 0029-599X; DEU; DA. 1981; VOL. 37; NO 3; PP. 339-347; BIBL. 8 REF.Article

SOME STRONGLY NON-POISED H-B PROBLEMS.SHARMA A; TZIMBALARIO J.1978; J. MATH. ANAL. APPL.; U.S.A.; DA. 1978; VOL. 63; NO 2; PP. 521-524; BIBL. 8 REF.Article

RECENT PROGRESS IN BIRKHOFF INTERPOLATIONLORENTZ GG; RIEMENSCHNEIDER SD.1979; N.-HOLLAND MATH. STUD.; NLD; DA. 1979; NO 35; PP. 187-236; BIBL. 47 REF.Conference Paper

HERMITE-BIRKHOFF INTERPOLATION: A CLASS OF NONPOISED MATRICES.PASSOW E.1978; J. MATH. ANAL. APPL.; U.S.A.; DA. 1978; VOL. 62; NO 1; PP. 140-147; BIBL. 8 REF.Article

QUADRATURE FORMULAE AND HERMITE-BIRKHOFF INTERPOLATIONMICCHELLI CA; RIVLIN TJ.1973; ADV. IN MATH.; U.S.A.; DA. 1973; VOL. 11; NO 1; PP. 93-112; BIBL. 6 REF.Serial Issue

ON AN HERMITE-BIRKHOFF PROBLEM OF PASSOWMELKMAN AA.1981; J. APPROX. THEORY; ISSN 0021-9045; USA; DA. 1981; VOL. 33; NO 2; PP. 81-84; BIBL. 7 REF.Article

BIRKHOFF-INTERPOLATION (EINFUEHRUNG). = INTERPOLATION DE BIRKHOFF (INTRODUCTION)ZELLER K.1975; Z. ANGEW. MATH. MECH.; DTSCH.; DA. 1975; VOL. 55; NO 4; PP. 45-46; BIBL. 2 REF.; (WISS. JAHRESTAG. GES. ANGEW. MATH. MECH. VORTR.; BOCHUM; 1974)Conference Paper

NONINTERPOLATORY QUADRATURE FORMULASEPSTEIN MP; HAMMING RW.1972; S.I.A.M.J. NUMER. ANAL.; U.S.A.; DA. 1972; VOL. 9; NO 3; PP. 464-475; BIBL. 2 REF.Serial Issue

Hermite-Birkhoff interpolation on roots of unity and Walsh equiconvergenceSAXENA, R. B; SHARMA, A; ZIEGLER, Z et al.Linear algebra and its applications. 1983, Vol 52-53, pp 603-615, issn 0024-3795Article

ON THE EXISTENCE OF HERMITE-BIRKHOFF QUADRATURE FORMULAS OF GAUSSIAN TYPEDYN N.1981; J. APPROX. THEORY; ISSN 0021-9045; USA; DA. 1981; VOL. 31; NO 1; PP. 22-32; BIBL. 13 REF.Article

HERMITE-BIRKHOFF INTERPOLATION IN THE NTH ROOTS OF UNITYCAVARETTA AS JR; SHARMA A; VARGA RS et al.1980; TRANS. AMER. MATH. SOC.; USA; DA. 1980; VOL. 259; NO 2; PP. 621-628; BIBL. 11 REF.Article

INDEPENDENT SETS OF KNOTS AND SINGULARITY OF INTERPOLATION MATRICESLORENTZ GG.1980; J. APPROX. THEORY; ISSN 0021-9045; USA; DA. 1980; VOL. 30; NO 3; PP. 208-225; BIBL. 11 REF.Article

ZUR HERMITE-BIRKHOFF-INTERPOLATION: DMS-INZIDENZ-MATRIZEN = INTERPOLATION D'HERMITE-BIRKHOFF: MATRICES INCIDENCE DMSDROLS W.1980; MATH. Z.; DEU; DA. 1980; VOL. 172; NO 2; PP. 179-194; BIBL. 9 REF.Article

HERMITE-BIRKHOFF INTERPOLATION AND MONOTONE APPROXIMATION BY SPLINESPENCE DD.1979; J. APPROXIM. THEORY; USA; DA. 1979; VOL. 25; NO 3; PP. 248-257; BIBL. 14 REF.Article

HERMITE-BIRKHOFF INTERPOLATION BY SPLINES.MELKMAN AA.1977; J. APPROXIM. THEORY; U.S.A.; DA. 1977; VOL. 19; NO 3; PP. 259-279; BIBL. 15 REF.Article

VARIATIONS PROBLEME IN ORLICZRAEUMEN UND SPLINES. = PROBLEMES VARIATIONNELS DANS DES ESPACES D'ORLICZ ET SPLINESBAUMEISTER J.1977; MANUSCR. MATH.; ALLEM.; DA. 1977; VOL. 20; NO 1; PP. 29-49; BIBL. 15 REF.Article

  • Page / 3